# SDR N6WA20110318

- Difficulty date: March 28, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 15,039 hours, 10,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN NEXT TO SERVICE DOOR WILL NOT LIGHT UP.   ADJUSTED WIRE PINS ON LIGHT ASSY AND COMPLIED WITH OPS CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00.  OPS CHECKED GOOD AT THIS TIME.
